Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 2932134, 8 pages
https://doi.org/10.1155/2017/2932134
Research Article

On Solvability of Third-Order Operator Differential Equation with Parabolic Principal Part in Weighted Space

1Azerbaijan State Oil and Industry University, 1010 Baku, Azerbaijan
2Institute of Mathematics and Mechanics of ANAS, 1141 Baku, Azerbaijan
3Baku State University, 1148 Baku, Azerbaijan
4Baku Engineering University, Khirdalan City, 0101 Baku, Azerbaijan

Correspondence should be addressed to Sabir S. Mirzoev; ur.liam@ribasveyozrim

Received 30 April 2017; Accepted 27 September 2017; Published 31 October 2017

Academic Editor: Hugo Leiva

Copyright © 2017 Araz R. Aliev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Hille and R. S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, RI, USA, 1957. View at MathSciNet
  2. J. L. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications, Springer, Berlin, Germany, 1972. View at Publisher · View at Google Scholar
  3. Ju. A. Dubinskiĭ, “On some differential-operator equations of arbitrary order,” Mathematics of the USSR-Sbornik, vol. 19, no. 1, pp. 1–21, 1973, (published in Matematicheskii Sbornik, vol. 90 (132), no. 1, pp. 3-22, 1973). View at Publisher · View at Google Scholar · View at Scopus
  4. M. H. Ilyasov, “Mixed problems for a class of pseudoparabolic equations,” Indian Journal of Pure and Applied Mathematics, vol. 38, no. 2, pp. 97–103, 2007. View at Google Scholar · View at MathSciNet · View at Scopus
  5. S. P. Kapitza, “A mathematical model for global population growth,” Matematicheskoe Modelirovanie, vol. 4, no. 6, pp. 65–79, 1992 (Russian). View at Google Scholar
  6. S. G. Krein, Linear Differential Equations in a Banach Space, Nauka, Moscow, Russia, 1967. View at MathSciNet
  7. V. I. Gorbachuk and M. L. Gorbachuk, Boundary Value Problems for Operator-Differential Equations, Naukova Dumka, Kiev, Ukraine, 1984. View at MathSciNet
  8. J. A. Goldstein, Semigroups of Linear Operators and Applications, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, NY, USA, 1985. View at MathSciNet
  9. S. Ya. Yakubov, Linear Differential-Operator Equations and their Applications, Elm, Baku, Azerbaijan, 1985.
  10. S. Yakubov, Completeness of Root Functions of Regular Differential Operators, vol. 71 of Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman, Scientific and Technical, New York, NY, USA, 1994. View at MathSciNet
  11. S. Yakubov and Y. Yakubov, Differential-Operator Equations, vol. 103 of Chapman & Hall/CRC Monographs and Surveys in Pure and Applied Mathematics, Chapman and Hall/CRC, Boca Raton, Fla, USA, 2000. View at MathSciNet
  12. M. G. Gasymov, “On the theory of polynomial operator pencils,” Soviet Mathematics - Doklady, vol. 12, pp. 1143–1147, 1972, (published in Doklady Akademii Nauk SSSR, vol. 199, no. 4, pp. 747-750, 1971). View at Google Scholar · View at MathSciNet
  13. M. G. Gasymov, “The multiple completeness of part of the eigen- and associated vectors of polynomial operator bundles,” Izvestija Akademii Nauk Armjanskoui SSR. Serija Matematika, vol. 6, no. 2-3, pp. 131–147, 1971 (Russian). View at Google Scholar · View at MathSciNet
  14. M. G. Gasymov, “On the solubility of boundary value problems for a class of operator-differential equations,” Soviet Mathematics - Doklady, vol. 18, pp. 943–947, 1977, (published in Doklady Akademii Nauk SSSR, vol. 235, no. 3, pp. 505-508, 1977). View at Google Scholar · View at MathSciNet
  15. A. R. Aliev, “On the solvability of initial-boundary value problems for a class of third-order operator-differential equations,” Mathematical Notes, vol. 90, no. 3, pp. 307–321, 2011, (published in Matematicheskie Zametki, vol. 90, no. 3, pp. 323-339, 2011). View at Publisher · View at Google Scholar · View at MathSciNet
  16. A. R. Aliev and S. S. Mirzoev, “On the theory of the solvability of boundary value problems for a class of higher-order operator-differential equations,” Functional Analysis and Its Applications, vol. 44, no. 3, pp. 209–211, 2010, (published in Funktsional'nyi Analiz i ego Prilozheniya, vol. 44, no. 3, pp. 63-65, 2010). View at Google Scholar
  17. A. Favini, V. Shakhmurov, and Y. Yakubov, “Regular boundary value problems for complete second order elliptic differential-operator equations in {UMD} Banach spaces,” Semigroup Forum, vol. 79, no. 1, pp. 22–54, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. Favini and Y. Yakubov, “Higher order ordinary differential-operator equations on the whole axis in {UMD} Banach spaces,” Differential and Integral Equations, vol. 21, no. 5-6, pp. 497–512, 2008. View at Google Scholar
  19. A. Favini and Y. Yakubov, “Irregular boundary value problems for second order elliptic differential-operator equations in {UMD} Banach spaces,” Mathematische Annalen, vol. 348, no. 3, pp. 601–632, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. A. Favini, R. Labbas, K. Lemrabet, S. Maingot, and H. D. Sidib\'e, “Transmission problem for an abstract fourth-order differential equation of elliptic type in {UMD} spaces,” Advances in Differential Equations, vol. 15, no. 1-2, pp. 43–72, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  21. S. S. Mirzoev, A. R. Aliev, and L. A. Rustamova, “Solvability conditions for boundary-value problems for elliptic operator-differential equations with discontinuous coefficient,” Mathematical Notes, vol. 92, no. 5-6, pp. 722–726, 2012, (published in Matematicheskie Zametki, vol. 92, no. 5, pp. 789-793, 2012). View at Publisher · View at Google Scholar · View at MathSciNet
  22. S. S. Mirzoev, A. R. Aliev, and L. A. Rustamova, “On the boundary value problem with the operator in boundary conditions for the operator-differential equation of second order with discontinuous coefficients,” Journal of Mathematical Physics, Analysis, Geometry, vol. 9, no. 2, pp. 207–226, 2013. View at Google Scholar · View at MathSciNet
  23. B. A. Aliev and Y. Yakubov, “Fredholm property of boundary value problems for a fourth-order elliptic differential-operator equation with operator boundary conditions,” Differential Equations, vol. 50, no. 2, pp. 213–219, 2014, (published in Differentsial’nye Uravneniya, vol. 50, no. 2, pp. 210-216, 2014). View at Publisher · View at Google Scholar · View at MathSciNet
  24. B. A. Aliev and Y. Yakubov, “Solvability of boundary value problems for second-order elliptic differential-operator equations with a spectral parameter and with a discontinuous coefficient at the highest derivative,” Differential Equations, vol. 50, no. 4, pp. 464–475, 2014, (published in Differentsial’nye Uravneniya, vol. 50, no. 4, pp. 468-479, 2014). View at Publisher · View at Google Scholar · View at MathSciNet
  25. S. S. Mirzoev, A. R. Aliev, and G. M. Gasimova, “Solvability conditions of a boundary value problem with operator coefficients and related estimates of the norms of intermediate derivative operators,” Doklady Mathematics, vol. 94, no. 2, pp. 566–568, 2016, (published in Doklady Akademii Nauk, vol. 470, no. 5, pp. 511-513, 2016). View at Publisher · View at Google Scholar · View at Scopus
  26. A. A. Shkalikov, “Elliptic equations in a Hilbert space and related spectral problems,” Journal of Soviet Mathematics, vol. 51, no. 4, pp. 2399–2467, 1990, (published in Trudy Seminara imeni I. G. Petrovskogo, no. 14, pp. 140-224, 1989). View at Google Scholar
  27. S. S. Mirzoev, “On solvability of boundary-value problems for operator-differential equations of the second order in spaces with weight,” in Linear Operators and Their Applications, Baku, Azerbaijan, pp. 46–49, 1989. View at Google Scholar
  28. A. R. Aliev, “On the solvability of a boundary value problem for a class of third-order operator-differential equations in a weighted space,” Russian Mathematical Surveys, vol. 60, no. 4, pp. 791–793, 2005, (published in Uspekhi Matematicheskikh Nauk, vol. 60, no. 4 (364), pp. 215-216, 2005). View at Google Scholar
  29. A. R. Aliev, “On the solvability of a fourth-order operator-differential equation with multiple characteristic,” Ukrainian Mathematical Journal, vol. 66, no. 5, pp. 781–791, 2014, (published in Ukrains’kyi Matematychnyi Zhurnal, vol. 66, no. 5, pp. 699-707, 2014). View at Publisher · View at Google Scholar · View at MathSciNet
  30. S. S. Mirzoev and R. Z. Humbataliev, “On normal solvability of boundary value problems for operator-differential equations on semi-axis in weight space,” Taiwanese Journal of Mathematics, vol. 15, no. 4, pp. 1637–1650, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. A. R. Aliev and A. L. Elbably, “On the solvability in a weighted space of a third-order operator-differential equation with multiple characteristics,” Doklady Mathematics, vol. 85, no. 2, pp. 233–235, 2012, (published in Doklady Akademii Nauk, vol. 443, no. 4, pp. 407-409, 2012). View at Google Scholar
  32. A. R. Aliev and F. S. Lachinova, “On the solvability in a weighted space of an initial–boundary value problem for a third-order operator-differential equation with a parabolic principal part,” Doklady Mathematics, vol. 93, no. 1, pp. 85–88, 2016, (published in Doklady Akademii Nauk, vol. 466, no. 6, pp. 637-640, 2016). View at Publisher · View at Google Scholar · View at Scopus
  33. V. I. Burenkov, “Exact constants in inequalities for norms of intermediate derivatives on a finite interval,” Akademiya Nauk Soyuza Sovetskikh Sotsialisticheskikh Respublik. Trudy Matematicheskogo Instituta imeni V. A. Steklova, vol. 156, pp. 23–30, 1983, (published in Investigations in the theory of differentiable functions of many variables and its applications. Part 8, Work collection, Trudy Matematicheskogo Instituta imeni V. A. Steklova, vol. 156, pp. 22-29, 1980). View at Google Scholar · View at MathSciNet
  34. G. G. Magaril-Il'yaev and V. M. Tikhomirov, “Kolmogorov-type inequalities for derivatives,” Sbornik: Mathematics, vol. 188, no. 12, pp. 1799–1832, 1997, (published in Matematicheskii Sbornik, vol. 188, no. 12, pp. 73-106, 1997). View at Google Scholar · View at MathSciNet